iMedi.co.uk

Boots Allergy Relief 1 Year Plus Antihistamine 2mg/5ml Syrup

Informations for option: Boots Allergy Relief 1 Year Plus Antihistamine 2mg/5ml Syrup, show other option
Document: label-leaflet ALMUS PHARMACEUTICALS_PL 00014-0606 change

PL & Product Name: PL00014/0606 Chlorphenamine Maleate 2mg/5ml Oral Solution

Reason for change: Almus PRAC paracetmol warning & yellow card statement

Internally Approved_Version: 1_Date: 18/01/2016_

Chlorphenamine Maleate 2 mg/5 ml Oral Solution

Hayfever and Allergy Relief 150ml e

g PHARMACY MEDICINE

Read all of this carton for full instructions.

What this medicine is for

This medicine contains an antihistamine, which act to relieve itching and redness of the skin and swelling associated with allergies, insect bites, hayfever and other allergic conditions including reactions to food and medicines, and year round sneezing and runny nose.

Before you take this medicine

! Warning: May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.


X Do not take:

   If you are having an asthma attack

   If you are allergic to any of the ingredients, or any other antihistamines (you may have had a rash, difficulty breathing, swollen lips or face after taking them)

   If you are taking monoamine oxidase inhibitors (for depression) or have taken them in the last 14 days

! Talk to your pharmacist or doctor:

•    If you have epilepsy, heart or circulatory disease, liver problems

•    If you have high blood pressure or glaucoma

•    If you have asthma, bronchitis or bronchiectasis

•    If you have an overactive thyroid

•    If you have difficulty passing urine

•    If you have an obstruction in your intestine

•    If you have a rare blood disease called porphyria

•    If you take other medicines

-    Other antihistamines, atropine

-    Strong painkillers, sleeping tablets

-    Tranquilisers, antidepressants, other medicines for mental problems

-    Phenytoin (for epilepsy)

•    If you are a man with prostate problems

Information about some of the ingredients:

This medicine contains maltitol liquid, which may have a mild laxative effect. If you have been told by your doctor that you have an intolerance to some sugars, consult your doctor before taking this medicine. Each 5ml spoonful contains 1 g maltitol. This provides 2 kcal per spoonful.

This medicine contains small amounts of alcohol (ethanol), less than 100 mg per 5 ml spoonful.

How to take this medicine

Check that the seal is not broken before first use. If it is, do not take the medicine.

Age

How much to give

How often to give

Adults and children of 12 years and over

10 ml

Every 4 to 6 hours if you need to. Don’t take more than 12 spoonfuls in 24 hours.

Children of 6 to 11 years

5 ml

Every 4 to 6 hours, if you need to. Don’t take more than 6 spoonfuls in 24 hours.

Children of 2 to 5 years

2.5 ml

Every 4 to 6 hours if you need to. Don’t take more than 6 half spoonfuls in 24 hours.

Children of 12 to 23 months

2.5 ml

Twice a day. Don’t take more

than 2 half spoonfuls in 24 hours.

Swallow the medicine.

Do not give to children under 1 year.

If symptoms do not go away within 5 days, talk to your pharmacist or doctor.

! If you take or give too much: Talk to your doctor or go to your nearest hospital casualty department straight away. Take the medicine and this leaflet with you.

! Possible side effects

Most people will not have problems, but some may get some of these.

•    Drowsiness (which may make you sleep), dizziness, blurred vision, headaches, fits

•    Dry mouth, difficulty passing urine, sweating

•    Skin rash, sensitivity to sunlight, other allergic reactions

•    Indigestion, stomach pain, loss of appetite

•    Tremors, muscle pain or weakness, impaired movement or co-ordination, pins and needles

•    Change in heart rate, palpitations, low blood pressure, ringing in the ears, hair loss

•    Blood problems such as anaemia, weariness, sleep disturbances, liver problems

•    Chest pain, thickened bronchial secretions (which may cause a cough or phlegm)

•    Difficulty concentrating, irritability, depression

•    Confusion in the elderly

•    Hyperactivity in children

Very young children and elderly adults may be more likely to get some of these side effects.

If any side effect becomes severe, or you notice any side effect not listed here, please tell your pharmacist or doctor.

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the

Yellow Card Scheme at: www.mhra.gov.uk/yellowcard. By reporting side effects you can help provide more information on the safety of this medicine.

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

Active ingredient

Each 5 ml of oral solution contains Chlorphenamine Maleate 2 mg.

Also contains: purified water, glycerol (E422), maltitol liquid (E965), citric acid monohydrate, sodium benzoate (E211), mint flavour (containing ethanol 0.2 vol %).

PL 00014/0606

Text prepared 01/2016

MA Holder: BCM, Nottingham, NG2 3AA Manufacturer: BCM Ltd., Nottingham, NG2 3AA

Leaflet prepared January 2016 Almus® is a registered trademark